Discussions that mention ancef

Sinus Problems board


I have had allergies my whole life. I am now 24 and I have been treated by the doctor where I work at 4 times in the last 6 months for maxillary sinusitus. I have been to an ENT and was told that I have TMJ disorder, a polyp in my maxillary sinuses and a deviated septum. That said, I started immunotherapy 6 weeks ago. Ever since then I have been having a lot of congestion, sneezing, sinus pain, pressure etc, Well on July 25 my doc did sinus xrays and found again that I have maxillary sinusitis. He gave me a gram of Ancef injection, 1 Levaquin 750 that day and then started me on an 8 day course of Levaquin 500. This past Thursday the pressure in my head was still severe so I went to my allergist, She extended the Levaquin another 10 days and gave me Prednisone 40 mg for 6 days. The pressure is still there after 3 days of the Prednisone and now I'm itching all over, eating like crazy and I am in a verrrry bad mood. I called in sick to work today and now I am wondering what should I do next??

Thanks
Amanda